Health knowledge made personal
Join this community!
› Share page:

i have been taking tylenol for awhile i stopped taking it because i know it can mess your liver up. well i have been having real


Posted by luvin_you7383

I went to the ER today they tested me for the flu because i felt weak.

Its really hard to explain the way i feel i just can not go to sleep.

I feel shaky anxious, anxiety, insomnia.

 

 
Answers (1)
Sort by: Newest first | Oldest first
Ian Health Maven
Do you believe the feeling of weakness and anxiety are caused by liver damage from having taken acetaminophen (called paracetamol outside Nth America), the active ingredient in Tylenol?

If you've been taking it at the recommended doses this is unlikely. However, if you've been taking it to excess for a prolonged period then you need to consult a doctor. Fortunately, the liver has remarkable regenerative properties and will often fully recover from even the worst abuses. Did you explorer the possibility of liver damage with the ER doctors? Did they take blood samples?

It sounds like you have become spooked by learning about the potential for liver damage from taking what you've regarded as a benign drug - few drugs are, even ones sold over the counter, herbals included - and this, possibly coupled with some unusual physical symptoms has raised your stress levels sky high. However, I suspect there is more going on in your life than just this episode. Have you been stressed for some time? 

If you continue to feel unwell please get this thoroughly checked out. A liver function test might be advisable if only to ease your mind.

Best wishes

Ian
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: